# SDR CA080930006

- Difficulty date: July 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 401
- Aircraft time: 15,127 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C505
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4040A
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MAIN WHEEL ASSY BEAD AREA FOUND CRACKED.  WHEEL REPLACED WITH SERVICEABLE UNIT.
